26891 articles – 20556 references  [version française]
.:. Browse > Document list .:.
47447 documents ordered by :
First Previous ... 2065 - 2066 - 2067 - 2068 - 2069 - 2070 - 2071 ... Next Last
On the exact controllability of a system of mixed order with essential spectrum
Ammar-Khodja F. et al
Comptes Rendus de l Académie des Sciences - Series I - Mathematics 346, 11-12 (2008) 629-634 [hal-00482879 - version 1]
Optimal design of the support of the control for the 2-D wave equation : a numerical method
Münch A.
International Journal of Applied Mathematics and Computer Science 5, 2 (2008) 331-351 [hal-00482865 - version 1]
fulltext access Estimating a difference of Kullback-Leibler risks using a normalized difference of AIC
Commenges D. et al
Annals Of Applied Statistics 2, 3 (2008) 1123-1142 [inserm-00285864 - version 1]
fulltext access High density limit of the stationary one dimensional Schrödinger-Poisson system
El Hajj R. et al
SIAM Journal on Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal 7, 1 (2008) 124-146 [hal-00463943 - version 1]
fulltext accessible on an other server The uniform primality conjecture for elliptic curves
Everest G. et al
Acta Arithmetica 134, 2 (2008) 157 -- 181 [hal-00482440 - version 1]
N/A : [{description}]
Symmetry of minimizers for some nonlocal variational problems
Lopes O. et al
Journal of Functional Analysis 254 (2008) 535-592 [hal-00481419 - version 1]
Nonexistence of supersonic traveling waves for nonlinear Schrödinger equations with non-zero conditions at infinity
Maris M.
SIAM Journal on Mathematical Analysis / SIAM Journal of Mathematical Analysis 40, 3 (2008) 1076-1103 [hal-00481351 - version 1]
Rademacher averages on noncommutative symmetric spaces
Le Merdy C. et al
Journal of Functional Analysis 255, 12 (2008) 3329-3355 [hal-00477652 - version 1]
Global weak solutions to the equations of motion for magnetic fluids
Amirat Y. et al
Journal of Mathematical Fluid Mechanics 10, 8 (2008) 326-351 [hal-00477360 - version 1]
fulltext accessible on an other server Asymptotics and Hamiltonians in a First order formalism
Ashtekar A. et al
Classical and Quantum Gravity 25 (2008) 095020 [hal-00477181 - version 1]
Interactions between quantum probability and operator spaces
Xu Q.
In Lecture Notes in Mathematics. Volume 1954 (2008) 117-159 [hal-00477057 - version 1]
Asymptotics of the solution of a Dirichlet spectral problem in a junction with highly oscillating boundary
Amirat Y. et al
Comptes Rendus de l Académie des Sciences - Series IIB - Mechanics 336 (2008) 693-698 [hal-00477056 - version 1]
A Two-dimensional eddy current model using thin inductors
Amirat Y. et al
Asymptotic Analysis 58, 3 (2008) 171-188 [hal-00477052 - version 1]
Electroosmosis law via homogenization of electrolyte flow equations in porous media
Amirat Y. et al
Journal of Mathematical Analysis and applications 342, 2 (2008) 1227-1245 [hal-00477049 - version 1]